Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Burning in stomach, digestion not good. Urea level 62, Creatinine 3.4. Can I take Liv 52 syrup ?

SIR, I AM HAVING BLOOD UREA 66 AND CREATININE 3.41 BUT TAKING THE DIGNOSE OF THESE, CAN I TAKE LIV 52 SYRUP WITH THESE TABLETS, AS I HAVE THE STOMACH PROBLEM, MY DIGESTION SYSTEM IS NOT GOOD MY STOMACH IS EVERY TIME BURNING AND IN THE MORNING I NOT EASILY STOMACH CLEAN AND ALSO EVERY TIME AFTER MEAL I FEEL HEATING INSIDE AND MANY TIME MY BODY SWEATS AT ANY TIME DUE TO EXCESSIVE HEAT.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are suffering from acid peptic disease. There is no need of taking liv 52 as it is not required instead take a proton pump inhibitorlike rabeprazole and a prokinetic agent like domperidone. Also:
1.Avoid fatty meals
2. Don’t lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Mon, 7 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor